Alert archive / South Carolina / River Flood Warnings in 2020

River Flood Warning 34, NWS Charleston, SC

August 25, 2020Berkeley County, Georgetown County, Williamsburg County, South Carolina

NWS Charleston, SC issued this river flood warning at Aug 25, 2020, 10:11 AM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at Aug 26, 2020, 2:00 AM EDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Aug 25, 2020, 10:11 AM EDT (14:11 UTC)
In effect from
Aug 26, 2020, 2:00 AM EDT
Expired
Aug 31, 2020, 10:14 AM EDT
In force
5 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 11.90 ft at Aug 29, 2020, 6:00 AM EDT.

actionminormoderate101508/2508/2608/2708/2808/2908/3008/3109/01
Action stage
9 ft
Minor stage
10 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

029 
WGUS42 KCHS 251411
FLWCHS

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1011 AM EDT Tue Aug 25 2020

SCC015-043-089-261415-
/O.NEW.KCHS.FL.W.0034.200826T0600Z-000000T0000Z/
/JAMS1.1.ER.200826T0600Z.200827T1200Z.000000T0000Z.NO/
1011 AM EDT Tue Aug 25 2020

The National Weather Service in Charleston has issued a

* Flood Warning for
  the Santee River near Jamestown.
* From late tonight until further notice.
* At 930 AM EDT Tuesday the stage was 9.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage just 
  after midnight tonight and continue rising to 10.6 feet Thursday 
  morning. Additional rises are possible thereafter.
* Impact, at 10.0 feet, water covers numerous logging roads and 
  inundates timber land adjacent to the river. Most access points to 
  Wee Tee State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
13 follow-up statements
736 
WGUS82 KCHS 260117
FLSCHS

Flood Statement
National Weather Service Charleston SC
917 PM EDT Tue Aug 25 2020

SCC015-043-089-270130-
/O.EXT.KCHS.FL.W.0034.200826T1000Z-000000T0000Z/
/JAMS1.1.ER.200826T1000Z.200829T0000Z.000000T0000Z.NO/
917 PM EDT Tue Aug 25 2020

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Santee River near Jamestown.
* From Wednesday morning until further notice.
* At 830 PM EDT Tuesday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage tomorrow 
  morning and continue rising to 11.9 feet Friday evening. 
  Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
780 
WGUS82 KCHS 261016
FLSCHS

Flood Statement
National Weather Service Charleston SC
616 AM EDT Wed Aug 26 2020

SCC015-043-089-271030-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200826T2100Z.200829T0600Z.000000T0000Z.NO/
616 AM EDT Wed Aug 26 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 530 AM EDT Wednesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage late 
  this afternoon and continue rising to 11.9 feet early Saturday 
  morning. Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
937 
WGUS82 KCHS 261416
FLSCHS

Flood Statement
National Weather Service Charleston SC
1016 AM EDT Wed Aug 26 2020

SCC015-043-089-271430-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1200Z.000000T0000Z.NO/
1016 AM EDT Wed Aug 26 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Wednesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage this 
  evening and continue rising to 12.0 feet Saturday morning. 
  Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
283 
WGUS82 KCHS 270152
FLSCHS

Flood Statement
National Weather Service Charleston SC
952 PM EDT Wed Aug 26 2020

SCC015-043-089-280200-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1200Z.000000T0000Z.NO/
952 PM EDT Wed Aug 26 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Wednesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, the river is expected to rise above flood stage Thursday 
  morning and continue rising to 12.0 feet Saturday morning. 
  Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
166 
WGUS82 KCHS 271417
FLSCHS

Flood Statement
National Weather Service Charleston SC
1017 AM EDT Thu Aug 27 2020

SCC015-043-089-281430-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200830T1200Z.000000T0000Z.NO/
1017 AM EDT Thu Aug 27 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Thursday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to 12.5 feet Sunday 
  morning. Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
160 
WGUS82 KCHS 280121
FLSCHS

Flood Statement
National Weather Service Charleston SC
921 PM EDT Thu Aug 27 2020

SCC015-043-089-290130-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200830T1200Z.000000T0000Z.NO/
921 PM EDT Thu Aug 27 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 900 PM EDT Thursday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to 12.5 feet Sunday 
  morning. Additional rises are possible thereafter.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
552 
WGUS82 KCHS 281404
FLSCHS

Flood Statement
National Weather Service Charleston SC
1004 AM EDT Fri Aug 28 2020

SCC015-043-089-291415-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1800Z.000000T0000Z.NO/
1004 AM EDT Fri Aug 28 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Friday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to rise to a crest of 12.4 feet 
  early tomorrow afternoon.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
294 
WGUS82 KCHS 290153
FLSCHS

Flood Statement
National Weather Service Charleston SC
953 PM EDT Fri Aug 28 2020

SCC015-043-089-300200-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1800Z.000000T0000Z.NO/
953 PM EDT Fri Aug 28 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 PM EDT Friday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to rise to a crest of 12.2 feet 
  early Saturday afternoon.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
489 
WGUS82 KCHS 291407
FLSCHS

Flood Statement
National Weather Service Charleston SC
1007 AM EDT Sat Aug 29 2020

SCC015-043-089-301415-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
1007 AM EDT Sat Aug 29 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Saturday the stage was 11.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall to 11.1 feet Tuesday 
  morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
717 
WGUS82 KCHS 300100
FLSCHS

Flood Statement
National Weather Service Charleston SC
900 PM EDT Sat Aug 29 2020

SCC015-043-089-310100-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
900 PM EDT Sat Aug 29 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Saturday the stage was 11.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall to 11.1 feet Tuesday 
  morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
105 
WGUS82 KCHS 301413
FLSCHS

Flood Statement
National Weather Service Charleston SC
1013 AM EDT Sun Aug 30 2020

SCC015-043-089-311415-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
1013 AM EDT Sun Aug 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 930 AM EDT Sunday the stage was 11.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall to 10.4 feet Wednesday 
  morning.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
878 
WGUS82 KCHS 310037
FLSCHS

Flood Statement
National Weather Service Charleston SC
837 PM EDT Sun Aug 30 2020

SCC015-043-089-010045-
/O.CON.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
837 PM EDT Sun Aug 30 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Santee River near Jamestown.
* Until further notice.
* At 730 PM EDT Sunday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast, the river is expected to fall to 10.1 feet Wednesday 
  evening.
* Impact, at 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$
029 
WGUS82 KCHS 311414
FLSCHS

Flood Statement
National Weather Service Charleston SC
1014 AM EDT Mon Aug 31 2020

SCC015-043-089-311515-
/O.CAN.KCHS.FL.W.0034.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.200827T0000Z.200829T1330Z.000000T0000Z.NO/
1014 AM EDT Mon Aug 31 2020

...The Flood Warning for the Santee River near Jamestown has been 
cancelled...

The Flood Warning is cancelled for
  the Santee River near Jamestown.
* At 930 AM EDT Monday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Forecast, the river will fall below flood stage early Thursday 
  morning.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Aug 25, 6:26 AM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Aug 25, 6:26 AM EDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
626 AM EDT Tue Aug 25 2020

.SYNOPSIS...
Atlantic high pressure will expand across the eastern United
States through the middle of the week, then shift east as a
cold front approaches this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Only minor adjustments were needed for the sunrise update. The
forecast is pretty well on track. Did nudge pops a bit higher
across interior Southeast Georgia where the inverted coastal
trough will shift a bit farther north with time.

Through Daybreak: Radar and satellite observations show a
convectively induced vorticity maximum/mesoscale convective
vortex (MCV) is moving across the CSRA and into the southern
South Carolina Midlands early this morning. This feature is
feeding on lingering MLCAPE of 1500-2000 J/kg to produce
scattered to numerous showers/tstms. This activity is expected
to keeping moving east/northeast with time while gradually
weakening as instability wanes a bit and the MCV moves farther
away. Will initialize with fairly high pops across the interior
through the pre-dawn hours. Otherwise, low stratus and patchy
fog should fill in over the coming hours, especially south of
I-16 and up into far southern South Carolina.

Today: The tropical moisture plume from Tropical Depression Marco
will gradually weaken and shift farther west and north through
the day as the subtropical anticyclone centered offshore of the
Southeast U.S. coast builds west. An outflow boundary generated
by convection near the Savannah river should Merge with a
lingering inverted coastal trough that extends northeast from
Tropical Depression Marco later this morning. Enhanced
convergence in the vicinity of the boundaries coupled with
building instability after sunrise should support convective
initiation later today, mainly in the Beaufort-Charleston
corridor. Additional convective clusters will then develop
farther inland as the afternoon progresses with the greatest
coverage of showers/tstms likely remaining in the vicinity of
the coastal trough and any additional convective outflows that
are generated. The ultimate coverage of showers/tstms is
somewhat in question as soundings suggest a weak subsidence
inversion will slowly build in response to the building
subtropical high aloft. Many of the 25/00z CAM members appear to
have backed off a bit from previous runs and the updated
official forecast will reflect this trend. Pops will be capped
at 30-40% today with the understanding that locally higher pops
may again be needed as mesoscale features become more apparent.
Locally heavy rainfall, frequent cloud-to-ground lightning, and
gusty winds will all be possible with any tstms. An isolated
severe tstm can not be completely ruled out.

Highs will range from the upper 80s/near 90 across southern
South Carolina to the lower 90s south of I-16 in Southeast
Georgia. Heat indices could peak in the 105-107F along/south of
I-16, but should remain below the 110F Heat Advisory criteria.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
Tonight: Lingering convection will slowly wane this evening. A
risk for isolated showers/tstms will persist across interior
Southeast South Carolina into the Charleston Tri-County area
overnight as this area will be closest to some lingering
channeled vorticity that is embedded within the residual
moisture band from Tropical Depression Marco displaced to the
north. Lows will range from the lower 70s inland to around 80 at
the beaches and Downtown Charleston.

Wednesday through Friday: Atlantic high pressure will prevail
mid week, favoring a more typical summertime pattern across the
Southeast United States Wednesday and Thursday. Although precip
coverage is anticipated to be less than earlier in the week,
PWATS around 2.0 inches, high temps in the low/mid 90s and
lingering short-wave energy should support few to scattered
showers/thunderstorms with greatest coverage potentially along
an inland moving seabreeze during afternoon into early evening
hours. On Friday, chances of precip should increase as the
Atlantic ridge of high pressure begins to weaken in response to
a trough of low pressure shifting through the Midwest. In
general, scattered showers/thunderstorms should peak in coverage
late in the day.

Warm temps (low-mid 90s) along with dewpts in the mid/upper 70s
should support heat index values between 102-106 degrees each
afternoon into early evening. Overnight lows should also remain
mild, ranging in the mid/upper 70s inland to around 80 degrees near
the coast each night.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
High pressure will continue to weaken across the Southeast United
States this weekend as a zonal flow pattern develops across much of
the northern United States. The remnants of a tropical system should
phase with the zonal flow aloft and eventually shift toward the Mid-
Atlantic states with a cold front. The cold front is anticipated to
reach the area late weekend, bringing greater chances of precip to
the Southeast United States Saturday and Sunday. However, latest
guidance suggests ample moisture will remain in place through early
next week, supporting scattered to perhaps numerous showers and
thunderstorms each day. High temps should peak in the lower 90s
during the weekend, then remain a few degrees cooler early next week
behind the front. Overnight lows will remain mild, ranging in the
low/mid 70s inland to upper 70s along the coast.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
KCHS: Low clouds are not far from the terminal just before
break. Expect MVFR cigs to prevail through 14z with VFR
thereafter. Maintained VCTS 18-21z as this the period that will
have the best chances for tstm impacts.

KSAV: Cigs have been wavering between between IFR and MVFR over
the past few hours. Think the risk for IFR cigs will diminish
as sunset approaches, but MVFR cigs should linger through 14-15z
before improving. Guidance has shown some consistency for the
past few runs in developing scattered convection a bit closer to
the terminal from late morning through early afternoon. VCTS
will be carried 15-18z to take this into account.

Extended Aviation Outlook: Brief flight restrictions are
possible due to showers/thunderstorms each afternoon/evening
through late week.

&&

.MARINE...
Through Tonight: South to southeast winds 10 kt or less will
persist through tonight. Swells from Tropical Storm Laura will
diminish today, but seas will remain above 6 ft over the Georgia
offshore leg through late morning. A Small Craft Advisory
remains in effect there through Noon. Otherwise, seas will
subside to 2-4 ft nearshore waters and 3-5 ft offshore water
this afternoon. Seas will further subside to 1-3 ft nearshore
waters and 3-4 ft offshore waters tonight.

Wednesday through Sunday: Winds/seas will remain below Small
Craft Advisory levels mid to late week while high pressure
builds across the western Atlantic. In general, south winds will
remain at or below 10-15 kts with seas no higher than 2-3 ft.
Winds/seas should steadily increase/build during the weekend as
the pressure gradient strengthens between high pressure across
the western Atlantic and a cold front approaching the coast. In
general, south winds should turn more southwest and increase to
around 20 kts at times Saturday and Sunday. Seas will build to
3-4 ft, highest beyond 20 nm from the coast.

Rip Currents: Lingering swells from Tropical Storm Laura will
support a moderate risk for rip currents for all beaches today.
The risk will be low for Wednesday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until noon EDT today for AMZ374.

&&
Hazardous weather outlook, Aug 25, 3:23 AM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
323 AM EDT Tue Aug 25 2020

GAZ117-119-139-141-SCZ048>051-260730-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
323 AM EDT Tue Aug 25 2020

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-052-260730-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
323 AM EDT Tue Aug 25 2020

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 8:01 PM EDTSpecial Marine WarningCHS29 min
Aug 24, 8:22 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston3 hr
Aug 25, 4:35 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston70 min
Aug 25, 4:43 PM EDTSpecial Weather StatementCHSCharleston32 min
Aug 25, 6:36 PM EDTSpecial Weather StatementCHSHampton24 min

Nearby

River Flood Warnings in South Carolina, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.